Object

Title: On Analytic Continuation of the Power Series Outside of the Convergence Disc

Creator:

Levon Nurbekyan

Type:

Article

Journal or Publication Title:

Armenian Journal of Mathematics=Հայկական մաթեմատիկական հանդես

Date of publication:

2012

Volume:

4

Number:

1

ISSN:

1829-1163

Additional Information:

Electronic Open Access Publication of the National Academy of Sciences of Armenia

Coverage:

25-43

Abstract:

In current work we discuss the issue of the analytic continuation of a power series along a logarithmic spiral outside of the convergence disc. A necessary and su�cient condition in terms of the interpolating entire function is obtained. Moreover, the relation in between the possibility of analytic continuation and the density of the lacunas of a power series is studied.

Publisher:

National Academy of Sciences of Armenia

Date created:

2012-05-25

Format:

pdf

Identifier:

oai:arar.sci.am:13251

Location of original object:

ՀՀ ԳԱԱ Հիմնարար գիտական գրադարան

Object collections:

Last modified:

May 17, 2021

In our library since:

Feb 12, 2020

Number of object content hits:

2

All available object's versions:

https://arar.sci.am/publication/14962

Show description in RDF format:

RDF

Show description in OAI-PMH format:

OAI-PMH

This page uses 'cookies'. More information